Volume 70, Issue 12, December 2009

ISSN: 0005-1179 (Print) 1608-3032 (Online)

In this issue (18 articles)

  1. No Access

    New Lines of Development of the Queuing Theory

    On mathematical models of the service networks

    V. A. Malyshev Pages 1947-1953
  2. No Access

    New Lines of Development of the Queuing Theory

    A new stage in mathematical teletraffic theory

    G. P. Basharin, K. E. Samouylov, N. V. Yarkina Pages 1954-1964
  3. No Access

    New Lines of Development of the Queuing Theory

    Teletraffic and the queuing theory

    V. I. Neiman Pages 1965-1973
  4. No Access

    New Lines of Development of the Queuing Theory

    Hundred years of A.K. Erlang’s formula and studies of the teletraffic theory

    A. D. Kharkevich Pages 1974-1976
  5. No Access

    New Lines of Development of the Queuing Theory

    Stability analysis of regenerative queueing systems

    E. Morozov, R. Delgado Pages 1977-1991
  6. No Access

    Classical Models of the Queuing Theory and Generalizations

    On mixing rate and convegence to stationary regime in discrete time Erlang problem

    A. Yu. Veretennikov Pages 1992-2002
  7. No Access

    Classical Models of the Queuing Theory and Generalizations

    On the nonstationary Erlang loss model

    A. I. Zeifman Pages 2003-2012
  8. No Access

    Classical Models of the Queuing Theory and Generalizations

    On the slow server problem

    V. V. Rykov, D. V. Efrosinin Pages 2013-2023
  9. No Access

    Non-Classical Models of the Queuing Theory

    A duplex cyclic polling system for mixed queues

    V. M. Vishnevskii, O. V. Semenova, S. A. Shpilev Pages 2050-2060
  10. No Access

    Non-Classical Models of the Queuing Theory

    Unreliable multi-server system with controllable broadcasting service

    A. N. Dudin, V. Sung Pages 2073-2084
  11. No Access

    Related Directions in Queuing Theory

    Stochastic theory of inventory control

    G. B. Rubal’skii Pages 2098-2108
  12. No Access

    Related Directions in Queuing Theory

    Computing ruin probability in the classical risk model

    G. Sh. Tsitsiashvili Pages 2109-2115